# SDR REXA2022040700631

- Difficulty date: March 20, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STRINGER 24R IS CORRODED FROM FS 280 TO 333. - RECEIVED & COMPLIED WITH ENDEAVOR AIR EA CRJ 953-13054 REV IR DATED 3/16/22 SECURED WIRE TO STANDOFF IAW ESPM 20-12-00
